# SDR GLBA2016042500582

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,557 hours, 48,471 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF, POWER WAS APPLIED, AFX DISABLE ANNUNCIATOR ILLUMINATED & RT AUTOFEATHER DISARMED, THEN REARMED.  THEN AFTER ROTATION, RT AUTOFEATHER DISARMED.  ON CLIMB OUT SYS REARMED FOR THE REMAINDER OF THE FLIGHT.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
